MathSciNet Relay Station
MathSciNet bibliographic data
MR626623 (82i:35117) 35L65 (76N15)
Temple, J. Blake Solutions in the large for the nonlinear hyperbolic conservation laws of gas dynamics. J. Differential Equations 41 (1981), no. 1, 96–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement